# SDR SWAA2022020886671

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; DEFLECTOR PANEL; SEAL RETAINER IS CRACKED AT UPPER; OTBRD AFT SIDE LOCATION / REPLACED SEAL RETAINER AT R/H WING; DEFLECTOR PANEL IAW B737-700 SRM 51-40-02-0G-0 DWG: 115A2512 REV: B AMM 51-21-91-620-802 TAG: NX1517
